# SDR SWAA2015050439269

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 40,943 hours, 23,982 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Breaker
- Part number: 315074
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TURN BACK FLIGHT ATTENDANT ADVISED COCKPIT THAT AFT GALLEY WORK LIGHT CB POPPED.  R & R AFT GALLEY WORK LIGHT CB IAW SWPM.
